MAUDE Adverse Event Report: INTELLIGENT ENDOSCOPY SMARTBAND SAFEGRIP MULTI-BAND LIGATION KIT; LIGATOR

INTELLIGENT ENDOSCOPY SMARTBAND SAFEGRIP MULTI-BAND LIGATION KIT; LIGATOR
Model Number SLK-6-LF
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure, the bands did not deploy properly from their smartband device.No report of injury.
 
Additional Manufacturer Narrative
Investigation of the event is currently in progress.A follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
The smartband device subject of the reported event was not returned for evaluation.Without the return and evaluation of the device, a cause of the reported event could not be determined.The device history record was reviewed and confirmed the lot subject of the event was manufactured to specifications.A complaint review confirmed the event to be isolated for the subject lot.No additional issues have been reported.

Brand Name
SMARTBAND SAFEGRIP MULTI-BAND LIGATION KIT
Common Device Name
LIGATOR
Manufacturer (Section D)
INTELLIGENT ENDOSCOPY
4740 commercial park ct ste 1
clemmons NC 27012
Manufacturer (Section G)
INTELLIGENT ENDOSCOPY
4740 commercial park ct ste 1
clemmons NC 27012
Manufacturer Contact
coletta cohara
4740 commercial park ct ste 1
clemmons, NC 27012
4403586251
MDR Report Key23360365
Report Number3011324403-2025-00003
Device Sequence Number8809812
Product Code MND
UDI-Device Identifier00850261006033
UDI-Public(01)00850261006033(11)240305(17)260305(10)8716982
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/05/2026
Device Model NumberSLK-6-LF
Device Catalogue NumberIE11004
Device Lot Number(10)8716982
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown